CSpace
一类半线性反应扩散方程组的非平凡平衡解
顾永耕1; 孙文俊2
2004
Source Publication应用数学和力学
ISSN1000-0887
Volume025Issue:012Pages:1264
Abstract利用正锥上的度理论,结合精细的先验估计技巧,讨论了一类强非线性弱耦合的反应扩散方程组,得到了其非平凡平衡解的存在性以及解的结构.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43790
Collection中国科学院数学与系统科学研究院
Affiliation1.湖南师范大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
顾永耕,孙文俊. 一类半线性反应扩散方程组的非平凡平衡解[J]. 应用数学和力学,2004,025(012):1264.
APA 顾永耕,&孙文俊.(2004).一类半线性反应扩散方程组的非平凡平衡解.应用数学和力学,025(012),1264.
MLA 顾永耕,et al."一类半线性反应扩散方程组的非平凡平衡解".应用数学和力学 025.012(2004):1264.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[顾永耕]'s Articles
[孙文俊]'s Articles
Baidu academic
Similar articles in Baidu academic
[顾永耕]'s Articles
[孙文俊]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[顾永耕]'s Articles
[孙文俊]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.